All Journal Entries Journals

Day after botox

Nov 09, 2010 - 1 comments
Tags:

seizures

,

right side

,

weak

,

headache/migraine tracker

,

Headache

,

botox



Today I didn't have a headache. I did however have a seizure. It was bigger than usual. I had about 2 hours of time that I completely lost-meaning I don't know anything that happened. My right side was a little weak which is what happens after a seizure. Yuck.

Headache/Migraine Tracker
Comments
Post a Comment
Avatar_f_tn
by spitfire2, Mar 12, 2011
Hello,
I am thinking about having botox injections for chronic post craniotomy pain.  Had a left temporal lobectomy for refractory epilepsy and a brain tumor, actually.  I'm very sorry to hear about the seizure you experienced.  As someone else who has had years of refractory szs, you do have my sympathy, believe me.  Do you think the botox did cause your seizure?  Is your epilepsy usually controlled fairly well otherwise?  What other side effects of the botox did you notice?

My pain is driving me nuts...have had chronic pain for 3.5 years.  Exchanged refracory szs for refractory pain.  No fun!!  But I don't want to risk having a sz, as I still have auras, and take meds, but you never know with epilepsy.  Seizure freedom is never 100% guaranteed, despite everything.

Hope you are feeling better, and thanks much.
spitfire2

Post a Comment